# SDR HEEA954396

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 7110 · Engine Cowling System
- Part: Screen
- Part number: 206064805019
- Condition: Broken
- Location: Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN MESH BROKEN AFT END (LOWER) AS MARKED.
